# SDR 6PMR2020082600382

- Difficulty date: July 27, 2020
- Submitted: August 27, 2020
- Operation: General aviation
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 64,104 hours, 24,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Web
- Part number: 144N814210
- Condition: Corroded
- Location: Lt Mlg Ww
- Part time: 64,104 hours, 24,534 cycles
- Component: Lh Main Wheel W, Boeing, NA
- Component part number: ASSY
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2867N592 DISCREPANCY: LMWW UPPER PRESSURE DECK WEB HAS CORROSION AT STA 1120 TO 1180 AND BL0 TO LBL 24.75.  CORRECTIVE ACTION: EVALUATED UPPER PRESSURE DECK WEB AT STA 112-1180 LBL 0 TO LBL 24.75, ALL (21) AREAS FOUND TO BE ACCEPTABLE, AS IS PER E0 NR 20349-1 REV A AND PEMCO N/R 2867N280.
